# SDR RU3A20190222005

- Difficulty date: February 22, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 14,818 hours, 7,937 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 13034612
- Part serial: 47651
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ALT WARN ANNUNCIATOR PASSING 12K, CABIN PRESSURE WAS 12K. PAX. 02 MASK DROPPED. UNABLE TO CONTROL CABIN ALTITUDE BELOW FLIGHT ALTITUDE. THE PRESSURE CONTROLLER WAS THE CAUSE. PRESSURE CONTROLLER WAS REPLACED. NO FURTHER ACTION REQUIRED.
